Posted by: Karen | 2011-11-20

Cilift withdrawal

Have been taking Cilift 20mg for some time. I went to the pharmacy last week for a refill and discovered my script had run out. Phoned the doc for a new script and was informed by his receptionist that I had to come in for an appointment. I can''t afford to pay R300 for a 2 minute conversation (half that if we cut the greeting). Have started experiencing withdrawal symptoms (diziness). How long beore it stops, or advice on a cheaper doctor. I am currently unemployed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You can go to your nearest state clinic, as it is very important to get a script for Cilift. Sudden cessation of Cilift can lead to many side effects or withdrawal symptoms of which some can be life threatening. You should definately get a script as soon as possible.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.